Get your Health question answered in 3 easy steps

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes black coloration of skin around thigh?

Answered by
Dr.
Dr. Guru

General & Family Physician

Practicing since :2011

Answered : 589 Questions

default
Posted on Mon, 18 Aug 2014 in Skin Hair and Nails
Question: hi I've got black skin around my thigh .think I've some fungal infection
doctor
Answered by Dr. Guru 26 minutes later
Brief Answer:
Yes, there is chance

Detailed Answer:

Hi,

Thanks for consulting HealthcareMagic!

Yes, there is chance that it may be fungal infection. Candid cream can be helpful if it is fungal, a Physical examination is mandatory to assess this since there are variety of other causes that needs to be ruled out.

Hope I have answered your query. If you are satisfied, you may now close the discussion and rate the answer.


Wish you good health!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Guru 32 minutes later
Hi doctor,

thanks for the answer .I've attached pic of the dark skin..also can you provide name of Candid cream which can help..
doctor
Answered by Dr. Guru 18 hours later
Brief Answer:
You have already tried potent antifungal

Detailed Answer:
Hi,

You have already tried potent antifungal(terbinafine) without improvement. This is similar to Candid. Moreover, I have seen the picture and think that it might not be fungal. You need to see a dermatologist as Physical examination is mandatory to assess this since there are variety of other causes that needs to be ruled out.

Take care!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Terbinafine

doctor1 MD

Hello, I am 44 years old male and I had reddish lession on my penis head which the doctor said was "fungal" with a Lamisil Gel cream and a antiseptic soap prescribed by doctor. It went away but now at the base of the penis where the skin meets, there is a whitish substance which does not wash away. Can you help please? Thanks

doctor1 MD

hello my boyfriend has a foot problem and has had this issue for a while. When her went to the doctor again they prescribed him Lamisil tablets and told him to use lotimin cream. He has been and it is not working, please tell something that will help. It is not althlete s foot it is worse. He is itching so bad it has him bleeding

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

during last night the bottom of my foot really started itching. when i got up and scratched it it suddenly turned into a blister. clear liquid came out of it. I put alcohol on it and then lamisil. After errands i washed it again and it did not itch anymore but it is still a blister in the middle of the bottom of my foot. What the heck is it?

doctor1 MD

I've had ringworm from 5 months.. Initially i used tenovate m for 2 months and there were no results in decrease of the spreading.. Doctor prescribed itraconazole for one month plus application of topical cream ebernet.. Its been 3 weeks and i see...

doctor1 MD

Hi, I was recently prescribed terbinafine for a nail fungs and now I have mucous in my stool and abdominal discomfort. Along with this medication I take several others in cluding vicodin as I recently had a disectomy and spinal fusion. Is the mucous and irreguar bowel movements a major concern.